Grothendieck Duality and Q-Gorenstein Morphisms

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 141
  • Download : 0
The notions of a Q-Gorenstein scheme and a Q-Gorenstein morphism are introduced for locally Noetherian schemes by dualizing complexes and (relative) canonical sheaves. These cover all the previously known notions of a Q-Gorenstein algebraic variety and a Q-Gorenstein deformation satisfying the Kollar condition, over a field. By studying the relative S-2-condition and base change properties, valuable results are proved for Q-Gorenstein morphisms, which include the infinitesimal criteria, the valuative criterion, and Q-Gorenstein refinements.
Publisher
KYOTO UNIV, PUBLICATIONS RESEARCH INST MATHEMATICAL SCIENCES
Issue Date
2018-08
Language
English
Article Type
Article
Keywords

GENERAL TYPE; BASE CHANGE; MODULI; DEFORMATIONS; PROJECTIVITY; VARIETIES; FLATNESS; SURFACES; CRITERIA; SHEAVES

Citation

PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648

ISSN
0034-5318
DOI
10.4171/PRIMS/54-3-3
URI
http://hdl.handle.net/10203/244960
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0